Differential and Integral Equations

Strong nonsubordinacy and absolutely continuous spectra for Sturm-Liouville equations

Steve Clark and Don Hinton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 3 (1993), 573-586.

First available in Project Euclid: 4 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34L05: General spectral theory
Secondary: 34B20: Weyl theory and its generalizations 34B24: Sturm-Liouville theory [See also 34Lxx] 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)


Clark, Steve; Hinton, Don. Strong nonsubordinacy and absolutely continuous spectra for Sturm-Liouville equations. Differential Integral Equations 6 (1993), no. 3, 573--586. https://projecteuclid.org/euclid.die/1370378430

Export citation